# SDR AALA201812039014

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,289 hours, 18,581 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 1701321D
- Part serial: 1134
- Condition: Failed
- Location: Nr 2
- Part time: 23,566 hours, 19,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT 1869 EN-ROUTE MCI - PHL.  THE AIRCRAFT WAS GROUNDED.  IDG 2 OFF BUS CAUTION MSG OCCURRED IN FLIGHT COMPLIED WITH QRH MESSAGE REMAINED ON.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO IND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSTALLED SERVICEABLE NR 2 MAIN GENERATOR CONTROL UNIT IAW AMM2 24-21-19-000-801-A.  OPERATIONAL CHECK IS GOOD AT THIS TIME.  AIRCRAFT OK FOR SERVICE.
